# SDR R61A2025102600484

- Difficulty date: October 18, 2025
- Submitted: October 26, 2025
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 28,761 hours, 19,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003386006
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RH FF BTW FR8-9 STGR 18R-20R TEMPORARY REPAIR AND REQUIRES FINAL REPAIR WITHIN 7500FC PER ETD2024-170- 004781.  INSTALLED DOUBLER REPAIR FOR RH FF BTW FR8-9 STGR 18R-20R REF ETD2025-170-929820 REV A.
